# SDR HNAA2016022200049

- Difficulty date: February 22, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 51,396 hours, 61,153 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HOSE COLLAR AFT FLANGE IS CRACKED IN 2 LOCATIONS, BOTH 1" LONG LOCATED 3.5" TO LT OF CENTER BOTH VERTICAL ROWS OF RIVETS.  R & R RIVETS AND DAMAGED RADIUS IAW RD8-54-3774.
